MathSciNet Relay Station
MathSciNet bibliographic data
MR986395 35K10 (35P20)
Zhikov, V. V. Spectral approach to asymptotic diffusion problems. (Russian) Differentsialʹnye Uravneniya 25 (1989), no. 1, 44--50, 180; translation in Differential Equations 25 (1989), no. 1, 33–39
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement